# SDR JJBA20201216033

- Difficulty date: December 16, 2020
- Submitted: December 31, 2020
- Operation: Air carrier
- Aircraft: N12142
- Make and model: Emb EMB-145XR
- Aircraft serial: 145735
- Aircraft time: 44,222 hours, 27,416 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON LT FWD FUSE II, BETWEEN CUT OUT EXTERNAL POWER RECEPTACLE AND STR 15L.  PAINT REMOVED AT DENTED AREA.  AFTER INVESTIGATION, A CHAFING IS FOUND ON LT FWD FUSE 2, BETWEEN FR 6-7 AND BETWEEN STR 13L-15L.  ON LT FWD FUSE II, BETWEEN CUT OUT EXTERNAL POWER RECEPTACLE AND STR 15L DENT REMOVED BY CUT OUT.  DENT ON LT FWD FUSE, BETWEEN CUT OUT EXTERNAL POWER RECEPTACLE AND STR 15L REPAIRED.
